# SDR NACA201503160006

- Difficulty date: March 16, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545410152
- Condition: Gouged
- Location: Bs 710-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED FLOOR STRUCTURE WEB AT BS720. LBL25 AND BS710, LBL25.  REPAIRED FLOOR STRUCTURE WEB AT BS720-710 LBL25 IAW AEI EO 1825 DTD 2 MAR 2015 & SB 737-57-1296, REV.  PERFORMED REPAIR AS SHOWN IN FIG 19 OF SB WITH THE FOLLOWING EXCEPTIONS:  A. DOUBLER "D" MADE FROM AL 7075-T6 CLAD/BARE, O.100" THICK.  B.  INSTALLED ALL REINFORCING ANGLES WITH SAME TYPE AND DIAMETER FASTENER.
